MathSciNet Relay Station
MathSciNet bibliographic data
MR2301342 90C46 (90C26 90C30)
Antczak, Tadeusz New optimality conditions and duality results of $G$ type in differentiable mathematical programming. Nonlinear Anal. 66 (2007), no. 7, 1617–1632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement